Numerical modeling of hyposonic flows of a viscous gas
Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 827-830
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_4_a12,
author = {A. I. Zhmakin and Yu. N. Makarov},
title = {Numerical modeling of hyposonic flows of a viscous gas},
journal = {Doklady Akademii Nauk},
pages = {827--830},
year = {1985},
volume = {280},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a12/}
}
A. I. Zhmakin; Yu. N. Makarov. Numerical modeling of hyposonic flows of a viscous gas. Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 827-830. http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a12/